# SDR AALA952050

- Difficulty date: December 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N316AA
- Make and model: Boeing 767223
- Aircraft serial: 22318
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Part number: 141T511
- Condition: Corroded
- Location: Bs 287
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - FLOOR BEAM HAS CORROSION ON UPPER SURFACE.  ALODINED BLENDED AREA, FILLED BLENDOUT.  FABRICATED AND INSTALLED REPAIR STRAP WING .050 INCH 301.5 HARD STAINLESS STEEL.  APPLIED PRIMER, APPROVED BY ENGINEERING AND ACCOMPLISHED PER MRB 767-1073.  (M)
